MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3DR01
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient that their device will flip up and cause pain at the pocket site.The implantable pulse generator (ipg) was moved submuscular by the physician to prevent pain.It was further reported that post moving the device subcutaneous to submuscular but prior to the pocket being closed the right atrial (ra) lead exhibited dislodgement and high thresholds.The right ventricular (rv) lead exhibited high thresholds.The ra and rv leads were explanted and replaced and the ipg remains in use.No further patient complications have been reported as a result of this event.

Brand Name
AZURE S DR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11459469
Report Number9614453-2021-00980
Device Sequence Number4189697
Product Code NVZ
UDI-Device Identifier00643169871922
UDI-Public00643169871922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW3DR01
Device Catalogue NumberW3DR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 383069 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR